# SDR RAIA201212140002

- Difficulty date: December 14, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 30,312 hours, 28,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE GALLEY EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE BULB.  SYSTEM OPS CHECKED GOOD.
